# SDR ZW0A0110703

- Difficulty date: November 6, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOOR TRACK AT LBL 44, STA 1260 TO 1300, HAD CORROSION.  REPLACED TRACK FROM STA 1041 TO 1309 PER SRM 53-05, FIG 4F.
